Turán type inequalities for q-hypergeometric functions

A. Baricz, Kondooru Raghavendar, Anbhu Swaminathan

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper our aim is to deduce some Turán type inequalities for q-hypergeometric and q-confluent hypergeometric functions. In order to obtain the main results we apply the methods developed in the case of classical Kummer and Gauss hypergeometric functions.

Original languageEnglish
Pages (from-to)69-79
Number of pages11
JournalJournal of Approximation Theory
Volume168
DOIs
Publication statusPublished - Apr 2013

Fingerprint

Gauss Hypergeometric Function
Confluent Hypergeometric Function
Hypergeometric Functions
Deduce

Keywords

  • Arithmetic, geometric mean
  • Basic hypergeometric functions
  • Gauss and Kummer hypergeometric functions
  • Q-Kummer confluent hypergeometric functions
  • Turán type inequalities

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)
  • Numerical Analysis

Cite this

Turán type inequalities for q-hypergeometric functions. / Baricz, A.; Raghavendar, Kondooru; Swaminathan, Anbhu.

In: Journal of Approximation Theory, Vol. 168, 04.2013, p. 69-79.

Research output: Contribution to journalArticle

Baricz, A. ; Raghavendar, Kondooru ; Swaminathan, Anbhu. / Turán type inequalities for q-hypergeometric functions. In: Journal of Approximation Theory. 2013 ; Vol. 168. pp. 69-79.
@article{f359e3ddb91c4ff0a9d05a4b189e77d8,
title = "Tur{\'a}n type inequalities for q-hypergeometric functions",
abstract = "In this paper our aim is to deduce some Tur{\'a}n type inequalities for q-hypergeometric and q-confluent hypergeometric functions. In order to obtain the main results we apply the methods developed in the case of classical Kummer and Gauss hypergeometric functions.",
keywords = "Arithmetic, geometric mean, Basic hypergeometric functions, Gauss and Kummer hypergeometric functions, Q-Kummer confluent hypergeometric functions, Tur{\'a}n type inequalities",
author = "A. Baricz and Kondooru Raghavendar and Anbhu Swaminathan",
year = "2013",
month = "4",
doi = "10.1016/j.jat.2013.01.002",
language = "English",
volume = "168",
pages = "69--79",
journal = "Journal of Approximation Theory",
issn = "0021-9045",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Turán type inequalities for q-hypergeometric functions

AU - Baricz, A.

AU - Raghavendar, Kondooru

AU - Swaminathan, Anbhu

PY - 2013/4

Y1 - 2013/4

N2 - In this paper our aim is to deduce some Turán type inequalities for q-hypergeometric and q-confluent hypergeometric functions. In order to obtain the main results we apply the methods developed in the case of classical Kummer and Gauss hypergeometric functions.

AB - In this paper our aim is to deduce some Turán type inequalities for q-hypergeometric and q-confluent hypergeometric functions. In order to obtain the main results we apply the methods developed in the case of classical Kummer and Gauss hypergeometric functions.

KW - Arithmetic, geometric mean

KW - Basic hypergeometric functions

KW - Gauss and Kummer hypergeometric functions

KW - Q-Kummer confluent hypergeometric functions

KW - Turán type inequalities

UR - http://www.scopus.com/inward/record.url?scp=84873946891&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873946891&partnerID=8YFLogxK

U2 - 10.1016/j.jat.2013.01.002

DO - 10.1016/j.jat.2013.01.002

M3 - Article

VL - 168

SP - 69

EP - 79

JO - Journal of Approximation Theory

JF - Journal of Approximation Theory

SN - 0021-9045

ER -